# SDR USAA2011080100013

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,127 hours, 18,715 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Clevis Pin
- Part number: 1167951
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FOUND BENT CLEVIS PIN WHERE YELLOW LOCK ARM PIVITS ON LEFT EMERGENCY EXIT HATCH INTERIOR HANDLE.  REPLACED CLEVIS PIN IAW A319 AMM 52-21-11-400-002.
